# SDR FDEA201102070487

- Difficulty date: February 7, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 64,999 hours, 11,719 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: AJC75823
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - NR 2 INTAKE DUCT PANEL NR362PL INTERIOR AREA, ELECTRICAL WIRING CUT-OUT FOUND CRACKED.  REPAIRED AS PER SRM 55-30-02 FIGURE 201 REVISION 45.  THIS REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
